Publication:
Stability, permanence and positive periodicity in a model of bone remodeling under impulsive PTH control

Suggested Citation

Mantana Chudtong, Yongwimon Lenbury, Chontita Rattanakul Stability, permanence and positive periodicity in a model of bone remodeling under impulsive PTH control. International Journal of Mathematical Models and Methods in Applied Sciences. Vol.5, No.1 (2011), 77-86. Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/12148

Research Projects

Organizational Units

Authors

Journal Issue

Thesis

Availability

Collections